Even degree polynomials with roots on the unit circle and Segments of Schur polynomials

Baltazar Aguirre-Hernández, Ricardo García, Horacio Leyva, Julio Solís-Daun, Francisco A. Carrillo, Rodolfo Suárez

Resultado de la investigación: Contribución a una conferenciaArtículo

Resumen

In this paper we study a kind of even degree polynomials of a special form. Necessary and sufficient conditions are given in order to decide if such polynomials have all their roots on the unit circle. Next, we apply these results to obtain sufficient conditions to have the Schur stability of a segment of polynomials. © 2012 IFAC.
Idioma originalInglés estadounidense
Páginas174-177
Número de páginas4
DOI
EstadoPublicada - 17 sep 2012
EventoIFAC Proceedings Volumes (IFAC-PapersOnline) -
Duración: 9 oct 2012 → …

Conferencia

ConferenciaIFAC Proceedings Volumes (IFAC-PapersOnline)
Período9/10/12 → …

Citar esto